MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens to report that one falsely elevated carbon dioxide (co2_c) test result for one patient sample was obtained from an atellica ch 930 analyzer.The customer indicated that between 90 and 100 patient samples may have been impacted.The customer stated test results were both falsely elevated and falsely depressed.The customer provided only one example of a discordant result.The customer stated they were having a problem with the evoqua water purification system.Evoqua is not a siemens product.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse performed routine maintenance on the analyzer but did not resolve the issue.The cse followed up with the customer after the evoqua water purification system was serviced.The customer stated that quality control results were acceptable after the evoqua water purification system was serviced.Siemens evaluated the available information, including a review of the co2_c calibrations, and found the calibrations performed near the time of the event had atypical signal responses and calibration coefficients which directly relate to poor water quality.The cause of the falsely elevated carbon dioxide (co2_c) test result was the laboratory's water purification system.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
Multiple discordant concentrated carbon dioxide (co2_c) patient test results were obtained from an atellica ch 930 analyzer.The customer provided only one example of a falsely elevated carbon dioxide (co2_c) test result for one patient sample.The initial test result was reported to the physician(s).The same sample was repeated on the same analyzer.The repeat test result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
9142550572
MDR Report Key15843404
Report Number2432235-2022-00303
Device Sequence Number20328989
Product Code JJE
UDI-Device Identifier00630414595900
UDI-Public00630414595900
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2022
Initial Report FDA Received Date11/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown